MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH; INTRAVASCULAR ADMINISTRATION SET.

ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, 34 INCH; INTRAVASCULAR ADMINISTRATION SET.
Catalog Number 142290490
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.The device is available for evaluation- it has not been received.The investigation is pending.Additional contact information: (b)(6).
 
Event or Problem Description
The incident was reported by the massachusetts department of public health.The event involved a secondary set, secure lock, 34 inch where it was reported there was small black dots on the internal walls of the drip chambers.There were no reported patient involvement and no reported patient harm.
 
Additional Manufacturer Narrative
The device is not available for investigation.A supplemental mdr will be submitted if any updates become available.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
SECONDARY SET, SECURE LOCK, 34 INCH
Common Device Name
INTRAVASCULAR ADMINISTRATION SET.
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25400147
Report Number9615050-2026-00349
Device Sequence Number10739388
Product Code FPA
UDI-Device Identifier10887787006282
UDI-Public(01)10887787006282(17)280901(10)14573129
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K142367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142290490
Device Lot Number14573129
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2026
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown